PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 3 | 265-270
Tytuł artykułu

A generalized periodic boundary value problem for the one-dimensional p-Laplacian

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The generalized periodic boundary value problem -[g(u')]' = f(t,u,u'), a < t < b, with u(a) = ξu(b) + c and u'(b) = ηu'(a) is studied by using the generalized method of upper and lower solutions, where ξ,η ≥ 0, a, b, c are given real numbers, $g(s) = |s|^{p-2} s$, p > 1, and f is a Carathéodory function satisfying a Nagumo condition. The problem has a solution if and only if there exists a lower solution α and an upper solution β with α(t) ≤ β(t) for a ≤ t ≤ b.
Rocznik
Tom
65
Numer
3
Strony
265-270
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-06-05
Twórcy
autor
  • Department of Mathematics, Northeast Normal University, Changchun 130024, P.R. China
autor
  • Department of Mathematics, Jilin University, Changchun 130023, P.R. China
Bibliografia
  • [1] W. J. Gao and J. Y. Wang, On a nonlinear second order periodic boundary value problem with Carathéodory functions, Ann. Polon. Math. 62 (1995), 283-291.
  • [2] J. Y. Wang, W. J. Gao and Z. H. Lin, Boundary value problems for general second order equations and similarity solutions to the Rayleigh problem, Tôhoku Math. J. 47 (1995), 327-344.
  • [3] M. X. Wang, A. Cabada and J. J. Nieto, Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions, Ann. Polon. Math. 58 (1993), 221-235.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z3p265bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.